# SDR MASA2011053002893

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,824 hours, 14,078 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTEY DOOR "OPEN" PLACARD DAMAGED.  R2 MAIN ENTRY DOOR "OPEN" PLACARD.
